# SDR USAA2013071600011

- Difficulty date: June 25, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CORROSION ON RT WING LOWER FUEL ACCESS PANEL 640LB BETWEEN WS 874 - 924 & BETWEEN RIBS 16 & 17.  REPLACED RT WING LOWER FUEL ACCESS PANEL 640LB IAW AMM 57-27-11-400-002-A.
